VOLUME 26 2021 NUMBERS 1–2

Some Results about Maximal Primitive Sets
Chiara Bindi, Marco Pellegrini, Giuseppe Pirillo
Pages 7–15

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Chiara Bindi and Marco Pellegrini and Giuseppe Pirillo},
  title   = {Some Results about Maximal Primitive Sets},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {26},
  number  = {1--2},
  pages   = {7--15},
  year    = {2021},
  url     = {https://doi.org/10.25596/jalc-2021-007},
  doi     = {10.25596/jalc-2021-007}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: n-tuple, divisor, multiple, primitive sets
DOI: 10.25596/jalc-2021-007